Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1969, Volume 5, Issue 3, Pages 335–339 (Mi mzm6853)  

This article is cited in 3 scientific papers (total in 3 papers)

On the work of A. G. Maier on central motions

L. P. Shilnikov

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Gor'kii
Full-text PDF (367 kB) Citations (3)
Abstract: We construct a dynamical system in three-dimensional Euclidean space that is described by a system of differential equations with infinitely differentiable right-hand sides, the ordinal number of the central trajectories of which exceeds any given transfinite ordinal of the second class.
Received: 14.05.1968
English version:
Mathematical Notes, 1969, Volume 5, Issue 3, Pages 204–206
DOI: https://doi.org/10.1007/BF01388628
Bibliographic databases:
UDC: 517.9
Language: Russian
Citation: L. P. Shilnikov, “On the work of A. G. Maier on central motions”, Mat. Zametki, 5:3 (1969), 335–339; Math. Notes, 5:3 (1969), 204–206
Citation in format AMSBIB
\Bibitem{Shi69}
\by L.~P.~Shilnikov
\paper On the work of A.\,G.~Maier on central motions
\jour Mat. Zametki
\yr 1969
\vol 5
\issue 3
\pages 335--339
\mathnet{http://mi.mathnet.ru/mzm6853}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=244558}
\zmath{https://zbmath.org/?q=an:0186.56604}
\transl
\jour Math. Notes
\yr 1969
\vol 5
\issue 3
\pages 204--206
\crossref{https://doi.org/10.1007/BF01388628}
Linking options:
  • https://www.mathnet.ru/eng/mzm6853
  • https://www.mathnet.ru/eng/mzm/v5/i3/p335
  • This publication is cited in the following 3 articles:
    1. L. S. Efremova, “Dynamics of skew products of interval maps”, Russian Math. Surveys, 72:1 (2017), 101–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. L. S. Efremova, “A decomposition theorem for the space of C1-smooth skew products with complicated dynamics of the quotient map”, Sb. Math., 204:11 (2013), 1598–1623  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. I. Shtern, B. A. Efimov, S. Yu. Maslov, V. A. Dushskiǐ, P. I. Lizorkin, Yu. A. Bakhturin, I. Kh. Sabitov, A. N. Parshin, A. V. Prokhorov, I. O. Sarmanov, E. D. Solomentsev, V. V. Fedorchuk, V. V. Afanas'ev, E. G. Goluzina, G. V. Kuz'mina, V. V. Sazonov, I. V. Proskuryakov, A. V. Arkhangel'skiǐ, B. V. Khvedelidze, B. I. Golubov, S. A. Telyakovskiǐ, V. A. Chuyanov, V. E. Plisko, P. S. Modenov, A. B. Ivanov, A. S. Fedenko, V. L. Popov, E. M. Chirka, D. P. Zhelobenko, N. N. Vil'yams, A. V. Chernavskiǐ, O. A. Ivanova, G. A. Meshcheryakov, V. I. Pashkovskiǐ, D. D. Sokolov, E. A. Palyutin, M. Sh. Tsalenko, D. V. Anosov, V. A. Skvortsov, V. A. Eleev, L. D. Kudryavtsev, A. M. Nakhushev, V. M. Millionshchikov, A. P. Soldatov, V. V. Pospelov, E. V. Shikin, E. N. Kuz'min, D. B. Anosov, N. K. Nikol'skiǐ, E. G. Sklyarenko, D. O. Baladze, S. N. Malygin, L. A. Skornyakov, Yu. V. Prokhorov, A. L. Onishchik, L. A. Bokut', A. F. A, Encyclopaedia of Mathematics, 1995, 489  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:300
    Full-text PDF :108
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025